# SDR VNAA2025032711101

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 47,135 hours, 35,875 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG6709800111
- Part serial: 00971
- Condition: Faulted
- Location: Zone 200
- Part time: 20,245 hours, 18,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURE CAUTION MSG IN FLIGHT / REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01-000/400-801-A01-PSA. OPS TEST GOOD AT THIS TIME IAW AMM 21-33-01-710-801-A01. PRESSURIZED AIRCARFT IAW AMM 21-31-00-910-801-A01-PSA FAULT DID NOT RE-OCCUR.
